Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 401541, 9 pages
http://dx.doi.org/10.1155/2014/401541
Research Article

An Iterative Scheme for Solving Systems of Nonlinear Fredholm Integrodifferential Equations

Departamento de Matemática Aplicada, E.T.S. Ingeniera Edificación, Universidad de Granada, C/Severo Ochoa s/n, 18071 Granada, Spain

Received 21 February 2014; Revised 28 May 2014; Accepted 6 June 2014; Published 6 July 2014

Academic Editor: Ahmet Yasar Ozban

Copyright © 2014 M. I. Berenguer et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

Using fixed-point techniques and Faber-Schauder systems in adequate Banach spaces, we approximate the solution of a system of nonlinear Fredholm integrodifferential equations of the second kind.